BaG2005.pdf (1.54 MB)
Download file

Position-dependent random maps in one and higher dimensions

Download (1.54 MB)
journal contribution
posted on 01.09.2017, 10:05 authored by Wael BahsounWael Bahsoun, Pawel Gora
A random map is a discrete-time dynamical system in which one of a number of transformations is randomly selected and applied on each iteration of the process. We study random maps with position dependent probabilities on the interval and on a bounded domain of Rn. Sufficient conditions for the existence of an absolutely continuous invariant measure for a random map with position dependent probabilities on the interval and on a bounded domain of Rn are the main results.

Funding

The research of P.G. was supported by NSERC grant. W.B. is a recipient of PIMS postdoctoral fellowship.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Studia Math.,

Volume

166

Pages

. 271 - 286

Citation

BAHSOUN, W. and GORA, P., 2005. Position-dependent random maps in one and higher dimensions. Studia Mathematica, 166 (3), pp.271-286.

Publisher

Polskiej Akademii Nauk, Instytut Matematyczny

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2005

ISSN

0039-3223

eISSN

1730-6337

Language

en